MathSciNet Relay Station
MathSciNet bibliographic data
MR1975729 39A10 (34B24 34C10)
Erbe, L. Oscillation criteria for second order linear equations on a time scale. Canad. Appl. Math. Quart. 9 (2001), no. 4, 345–375 (2002).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement